Top answers from doctors based on your search:
Disclaimer

I had sex on the last day of my period and I took the morning after pill the next day now I am experiencing bleeding

A 27-year-old female asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Check!: Best way to find out is to check. Even the dollar store has urine pregnancy tests that are accurate. You can also go to planned parenthood or other ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Christopher Stanley
31 years experience Gynecology
U need real BC: If you are going to have sex, please use effective and reliable contraception.
A 36-year-old female asked:
Dr. Timothy Raichle
21 years experience Obstetrics and Gynecology
Normal: It is not unusual to have breakthrough bleeding in the week or two after taking planb. Also, expect that since this also delays ovulation, you will h ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Julan Crane
24 years experience Pediatrics
No period: It could be just hormonal If you're not taking the Oral contraceptive correctly but take a pregnancy test to rule that out.
A 26-year-old female asked:
Dr. Cynthia Frazier
38 years experience Gynecology
Probably: You should be protected from the morning after pill if it was taken promptly. The worst pill to miss ( and the most common pill to miss) is the first ... Read More
A 32-year-old female asked:
Dr. Monique Ruberu
18 years experience Obstetrics and Gynecology
Pills: Start your ovps on the 1st day of bleeding to reduce mid cycle breakthrough bleeding.... If you are concerned about pregnancy consider taking a test.
A 24-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Common: emergency contraception commonly causes bleeding about a week after using it. However, to be safe in another week check a pregnancy test as emergency ... Read More
A 33-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Yes: The pill is progesterone, the same hormone produced during the last 1/2 of the cycle. When Progesterone drops off you have a period; you repleced the ... Read More
3
3 thanks
A 27-year-old female asked:
Dr. Norma jo Waxman
32 years experience Family Medicine
It depends : I'm unclear from your question what pill you took. Do you want to be pregnant ? And how do you know you miscarried to begin with? It sounds like you ... Read More
A 26-year-old female asked:
Dr. Kyle Baker
32 years experience Obstetrics and Gynecology
Maybe: There 2 common ways of initiating oral contraceptives, sunday start and 'same day start' the effectiveness is immediate with the same day start, not ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Spotting: Irregular spotting is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurrin ... Read More
A 30-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not needed.: No. Although you should ensure all intercourse is protected if you aren't ready for pregnancy, the scenario you describe should be very, very low risk ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Can happen: Best to use consistent contraception to avoid these situations
A female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Probably not, but...: A morning-after pill can alter a cycle or two. Also, many women have occasional variation in their periods, some spotting between periods, a heavier o ... Read More
A 28-year-old female asked:
Dr. Justin Diedrich
13 years experience Gynecology
Postcoital bleeding: Having sex probably caused a little more bleeding. The thing is that now you're at risk of pregnancy. Take Ella (ulipristal acetate) or Plan B or get ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Jane Lykins
24 years experience Family Medicine
Yes: It is not unusual to have irregular bleeding the first 2-3 months on a new birth control. If it is too heavy or painful, though, get in and see your d ... Read More
2
2 thanks
A member asked:
Dr. Geoffrey Rutledge
40 years experience Internal Medicine
I : I understand why your are anxious. It is a good thing that you used a condom. If no semen came in contact with your vaginal fluids, then the risk of p ... Read More
A 40-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Yes: this is a common complaint with plan B use. However, you still need to check a pregnancy test about 2 weeks after plan B use as it could be implantat ... Read More
2
2 thanks
A female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Possible pregnancy: The timing would put you at the greatest risk for conception. A pregnancy test will be positive by the time your period is due, if you did conceive.
A member asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
If u took teh mornin: Morning after pill within 72 hrs whcih u did , it should work, if u got a period then u should not be preg, if you are worried have your gyn do a bloo ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Dario Roque
11 years experience Gynecologic Oncology
Possible: Yes, it is possible. You should take a pregnancy test. Some women stop getting their periods while on Depo but usually after being on it for a few mon ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month